Yesterday I lost a condom inside my vagina- now I am bleeding. I had found the condom and got it out but then I began spotting. Just 2 days ago I ended a 10 day period. The period was strange, just spotted and hard cramping for 5 days then on 5th day cramps got worse and I began bleeding heavy, next day a red object size of a marble with a hole in it and dots all over the sides of it, fell out. Then the bleeding returned to just spotting. Not spotting in a pantyliner, only spotted when I wiped after using the restroom. Now I am bleeding again and am wondering if they have anything to do with the condom or the period. I had just quit taking birth control pills in November.View Thread
Doctor changed my pills to a Kariva, i havent bought it yet since it is $41 per month. Would this pill be any help? They say that I have old blood up in me because my body is not producing enough of a menstrual cycle to make it all exit and so what I believed was a break thru period was actually my body trying to clear itself out.View Thread
Went to my doctor, at one time she had wanted me to stop taking pills for awhile because just last year I changed pills cause I began the breakthru bleeding. Now she says it not breakthru bleeding because it is old blood. I am not producing enough for a normal period for sometime so its just been sitting up there and so now it is just seeping out. Thats why I have been having very light periods wth heavy cramping. She did a preg test and a blood test. Blood test was normal and I am not ppreg. I am free of stds so she says it is been too many years on strong hormones that is causing the problems. The new pill is Kariva. Think this be any help? I haven't bought it yet cause it is $41.View Thread
2nd month in a row I am having a break thru period 2 weeks into the pill pack(just began week 2) but still having periods during the white pills. I been on Nortell for 1 year now and this is just another issue while on it. Is it the pill or is it me? This is the 4 pill I have been on and not the first time I have had breakthru bleeding with pills (usually happens after a year on them). During summer I briefly stopped taking them because I was skipping periods, when off them I bled so heavily it went down my legs which is not normal for me. I told my doctor back in May that I was having issues with the pills(missing periods and other symptoms of pregancy when I wasnt) he said all my symptoms were normal and that he was keeping me on them. Should I go back to him and tell him what is occuring now? Is something wrong with me for starting my period early again for 2nd month in a row?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.